# SDR SWAA2023071172100

- Difficulty date: June 27, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 45,460 hours, 27,871 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; FWD CORNER SCUFF PLATE IS CRACKED<[01] WELDED CRACK ON RADIUS OF FWD CARGO FWD CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT NUMBER 1131216 PER SRM 53-30-15-2R-1 PARAGRAPH 4.B. (2) AND (4) EQUIP USED: WELDING MACHINE E10583; CAL DUE DATE 01/2024;[02] VERIFIED CORRECTIVE ACTION ITEM 1.;[03] PENETRANT INSPECTED WELD PER SOPM 20-20-02. NO DEFECTS FOUND.;[04] FWD CARGO; FWD CORNER SCUFF PLATE WAS REMOVED AND WILL BE INSTALLED ON FAULT TTG8Q002KE0U FAULT TTG8QOOLW7K6 COMPLETED;[05] VERIFIED CORRECTIVE ACTION 4.
